# SDR SIMA20130716008

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 33,332 hours, 30,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY BATTERY IS DEAD.  R & R EMERGENCY BATTERY IAW AMM 33-50-04.
